# SDR SWAA2022101459172

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 51,452 hours, 30,802 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: Eroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT IS ERODED; LOOSE AND SEALANT IS MISSING FROM THE SEAMS. RUDDER COUNTERBALANCE WEIGHT IS ERODED LOOSE AND MISSING SEALANT FROM THE SEAMS. / [01] REPLACED RUDDER COUNTERBALANCE WEIGHT PER CMM 55-40-09;[02] C/W INSPECTION PER CMM 55-40-09.
